# SDR YENA201908280488

- Difficulty date: August 28, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 3760
- Aircraft time: 43,072 hours, 14,909 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Limits
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, SEAT TRACK Y-765 AT FR 47+17 TO FR 52+14 IS OUT OF LIMITS. REQUIRES REPAIR; REF NON-ROUTINE 20614 SERVICE ORDER 440577, R & R SEAT TRACK Y765 AT FR 47 - FR 53 IAW SRM 53-41-15.
